# SDR USAA2013032000001

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 49,901 hours, 20,885 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 315
- Condition: Faulty
- Location: Lavatory
- Part time: 28,256 hours, 12,019 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE ECAM INDICATES A SMOKE LAVATORY DETECTOR FAULT.  CAUTION LIGHT ALSO ON AT FORWARD CIDS PANEL IN CABIN.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY A SMOKE DETECTOR BITE TEST GOOD.
